# SDR SIMA200929901

- Difficulty date: October 23, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 17,750 hours, 13,313 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 533407
- Part serial: NGL010702
- Condition: Faulty
- Location: Landing Gear
- Part time: 11,709 hours, 8,781 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3570 DURING CLIMB THE CREW REPORTED RECEIVED A LANDING GEAR DISAGREE MESSAGE.  THE GEAR WOULD NOT COME UP WHEN HANDLE WAS SELECTED IN THE UP POSITION.  THE CREW ELECTED TO RETURN TO XNA AND LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LANDING GEAR SELECTOR VALVE IAW CRJ700 AMM 32-32-10.  OPERATIONAL CHECK GOOD IAW AMM 32-30-00-710-801.  THE AIRCRAFT RETURNED TO SERVICE.
